# SDR USAA2012120700017

- Difficulty date: December 7, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 32,333 hours, 21,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Misinstalled
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT SIGN COVERS OVER FRONT ENTRY DOOR AND CENTER AISLE ROW 1 ARE REVERSED.  NOTE: THE SIGN WITH THE ARROWS OVER DOOR.  MAINTENANCE INSTALLED EXIT SIGNS IN PROPER LOCATION AS REQUIRED.
